# SDR USAA070481

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1040 BETWEEN S2L AND S3L HAS CRACK.  FABRICATED SHEAR TIE, HEAT TREATED & INSTALLED PER SRM 51-40-02, 51-20-01, DEFECT SIZE:  .5 INCH.
